Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 15 de abril de 2024
  

On continuous surjections from Cantor set.

Título inglés On continuous surjections from Cantor set.
Título español Sobreyecciones continuas del conjunto de Cantor.
Autor/es Cabello Sánchez, Félix
Organización Dep. Mat. Univ. Extremadura, Badajoz, España
Revista 0213-8743
Publicación 2004, 19(3): 335-337, 3 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés It is a famous result of Alexandroff and Urysohn that every compact metric space is a continuous image of a Cantor set ∆. In this short note we complement this result by showing that a certain uniqueness property holds. Namely, if (K,d) is a compact metric space and f and g are two continuous mappings from ∆ onto K, the, for every e > 0 there exists a homeomorphism phi of ∆ such that d(g(x), f(phi(x))) < e for all x∆.
Clasificación UNESCO 121005
Palabras clave español Espacios topológicos ; Aplicaciones continuas ; Sobreyectividad ; Conjuntos de Cantor
Código MathReviews MR2135830
Código Z-Math Zbl 1064.54033
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es